# SDR 0102886628

- Difficulty date: August 13, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N628US
- Make and model: Boeing 747251B
- Aircraft serial: 22389
- Aircraft time: 83,325 hours, 13,820 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 50234
- Part serial: 36128
- Condition: Leaking
- Location: Nbr 3 Hyd System
- Part time: 64,090 hours
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE HYDRAULIC FLUID QUANTITY INDICATED LOW IN THE NBR 3 SYSTEM. AIRCRAAFT RETURNED TO NRT AND LANDED WITHOUT INCIDENT.    REPLACED THE HYDRAULIC PRESSURE TRANSMITTER. OPERATIONAL CHECK GOOD.
